# SDR DALA2021041902284

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 100,211 hours, 14,503 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Angle
- Condition: Out Of Limits
- Location: Serve Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 4 EA LAV SERVICE DOOR LATCH ANGLES OUT OF LIMITS. REPLACED LATCH. (LP 1783497)
